Publication
Title
Measures of Lindelöf and separability in approach spaces
Author
Language
English
Source (journal)
International journal of mathematics and mathematical sciences. - Orlando, Fla
Publication
Orlando, Fla : 1994
ISSN
0161-1712
Volume/pages
17(1994), p. 597-606
Full text (open access)
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 23.12.2015
To cite this reference